Pacific Journal of Mathematics

Flows and noncommuting projections on Hilbert space.

F. H. Brownell

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 1-16.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044604

Mathematical Reviews number (MathSciNet)
MR0068130

Zentralblatt MATH identifier
0068.09801

Subjects
Primary: 46.0X

Citation

Brownell, F. H. Flows and noncommuting projections on Hilbert space. Pacific J. Math. 5 (1955), no. 1, 1--16. https://projecteuclid.org/euclid.pjm/1103044604


Export citation

References

  • [1] S. Bochner and K. Chandrasekharan, Fourier integrals, Ann. of Math. Studies, No. 19, Princeton, 1949.
  • [2] H. Cramer, Random variables and probability distributions,Cambridge Tract No.
  • [36] Cambridge University Press, Cambridge, England, 1937.
  • [3] P.R. Halmos, Measure theory, D. Van Nostrand Co., New York, 1950,
  • [4] P.R. Halmos, Introduction to Hilbert space, Chelsea Publishing Co., New York, 1951.